It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 12-15-2002, 08:16 PM   #1
Join Date: Apr 2001
Location: Austin, Texas, U.S
Posts: 77
cutetexan HB User
Red face Epilepsy drugs cause ur face to look different and weird looking? Is it true?

I was reading a brochure the other day about an epilepsy drug and they say that one of the side effects is that it makes ur face look weird and different. I was so happy, finally someone knows what I have being going through, except that I take antipsychotics for the treatment of my schizophrenia and they make my face look weird and different too. Has anyone ever experienced this? How did u solve this problem. Please share ur opinion! Thanks!

Sponsors Lightbulb
Old 12-18-2002, 08:38 PM   #2
Senior Member
Join Date: Nov 2000
Location: Boston
Posts: 242
tchair HB Usertchair HB Usertchair HB Usertchair HB User

You might be refering to "coarsening of facial features" which is a possible side effect of Dilantin (Phentoin). It made my face appear 'gaunt', but not 'wierd, for while I was taking it.
Heelie since 1900's

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does HRT or progesterone work for hormonal epilepsy kay Fiona Epilepsy 30 09-27-2009 03:31 PM
is this real epilepsy or pseudo seizures dnadna1 Epilepsy 9 12-10-2007 11:53 AM
Mental illnesses related to epilepsy sufferers mezzedup Epilepsy 23 11-04-2007 04:36 PM
Could my Daughter have partial epilepsy? Weird Symptoms tanyanubin Epilepsy 5 09-20-2007 01:14 PM
Temporal Lobe Epilepsy 367cat Epilepsy 12 05-07-2006 03:09 PM
Keppra and Photosensitive Epilepsy heather06 Epilepsy 0 03-26-2006 06:22 PM
Juvenile Myoclonic epilepsy fionaa Epilepsy 8 12-02-2005 09:48 AM
Childhood Epilepsy Memory Loss baraka Epilepsy 5 12-23-2004 11:20 AM
Weed Drugs and My story Healthyhealer Addiction & Recovery 3 04-25-2003 03:40 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:25 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!